# SDR CAL960177

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 847-927
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN DELAMINATED AT STATION 847-927, STRINGER 20R-25R.  THE DELAMINATED SECTION OF SKIN WAS CUT OUT.  THE AREA WAS REPAIRED IAW SRM 53-30-2 AND 53-30-3, FIGURE 7.  (M)
